# SDR 2000UALA00316

- Difficulty date: June 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N321UA
- Make and model: Boeing 737322
- Aircraft serial: 23953
- Aircraft time: 38,314 hours, 20,434 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Will Not Test
- Location: Row 17
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FROM ROW 17 TO THE BACK OF THE CABIN IS SHOWING NO LIGHT WHEN DOING THE TESTING.  *S/D*  INSTALLED NEW GALLEY LAMP STRIP.
